Browse by Title

Showing results 117681 to 117700 of 225775

117681

On the use of the BEM-based NAH for the vibro-acoustic source imaging on the nonregular exterior surfaces

Ih, Jeong-Guonresearcher; Kim, Bong-Ki, Proceedings of the 1998 National Conference on Noise Control Engineering. Part 1 (of 3), pp.665 - 670, 1998-04-05

117682

On the Use of the Sound Intensity Method for Detecting Noise Sources Near the Reflecting Planes

Ih, Jeong-Guonresearcher; Kang, SC, 5th International Congress on Sound and Vibration, pp.2271 - 2276, 1997

117683

On the use of transient acoustic BEM for simulating the sound radiation problem

Ih, Jeong-Guonresearcher; Jang, HW, Autumn Meeting of the ASK, pp.385 - 388, 2005

117684

On the Use of Variational Inference for Learning Discrete Graphical Models

Yang, Eunhoresearcher; Ravikumar, Pradeep, International Conference on Machine Learning (ICML), The International Machine Learning Society, 2011-06-28

117685

On the usefulness of implied risk-neutral distributions – evidence from the Korean KOSPI 200 Index options market

, JOURNAL OF RISK, v.6, no.1, pp.1-18, 2003

117686

On the validity of the effective-index method for rectangular dielectric waveguides

Lee, Jae-Seung; Shin, Sang Yungresearcher, JOURNAL OF LIGHTWAVE TECHNOLOGY, v.11, no.8, pp.1320 - 1324, 1993-08

117687

On the Validity of the Gradual-Channel Approximation for Field-Effect Transistors

Kim, Choong Ki; E.S.Yang, PROCEEDINGS OF THE IEEE, v.58, no.5, pp.841 - 842, 1970-05

117688

On the value of outlier elimination on software effort estimation research

Seo, Yeong-Seok; Bae, Doo-Hwanresearcher, EMPIRICAL SOFTWARE ENGINEERING, v.18, no.4, pp.659 - 698, 2013-08

117689

On the variational inequalities for certain convex function classes

Yong Sun Shim; Choe, Hi Jun, JOURNAL OF DIFFERENTIAL EQUATIONS, v.115, no.2, pp.325 - 349, 1995

117690

On the various LMS Algorithms for FS-DFE with Low Hardware Complexity suitable for the High Order QAM Cable Modem

Cho, Yeon Gon; Kim, Byung Wook; Yu, Hyeong-seok; Cho, Jun Dong; Kim, Jea Woo; Lee, Jae Kon; Park, Hyuncheolresearcher; et al, 한국통신학회 2000년 추계종합학술발표회, 한국통신학회, 2000-11-11

117691

On the vector-valued Fourier transform and compatibility of operators

Park, In Sook, STUDIA MATHEMATICA, v.168, no.2, pp.95 - 108, 2005

117692

On the viability of oxametallacyclic intermediates in the (salen)Mn-catalyzed asymmetric epoxidation

Finney, NS; Pospisil, PJ; Chang, Sukbokresearcher; Palucki, M; Konsler, RG; Hansen, KB; Jacobsen, EN, ANGEWANDTE CHEMIE-INTERNATIONAL EDITION IN ENGLISH, v.36, no.16, pp.1720 - 1723, 1997-09

117693

On the Vibration of Imperfect Circular Disks

Jia, H.S.; Lee, Chong-Wonresearcher, 대한기계학회 영문 논문집, v.12, no.2, pp.223 - 232, 1998

117694

On the Vibratory Assembly Method Using a PWM-Control Based Pneumatic Assembly Wrist,

Lee, Chung-Ohresearcher; Cho, Hyungsuckresearcher, Presented at 10th International Conference on Assembly Automation, International Conference on Assembly Automation, 1989-10

117695

On the virtual Waiting tinie for M/G/1 retrial queue with two types of calls

Han, Dong Hwan; G.Falin; Choi, Bong Dae, JOURNAL OF APPLIED MATHEMATICS AND STOCHASTIC ANALYSIS, v.6, no.1, pp.11 - 24, 1993

117696

On the wake with and without vortex shedding suppression behind a two-dimensional square cylinder in proximity to a plane wall

Shi, Liu Liu; Liu, Ying Zheng; Sung, Hyung Jinresearcher, JOURNAL OF WIND ENGINEERING AND INDUSTRIAL AERODYNAMICS, v.98, pp.492 - 503, 2010-10

117697

On the weight and nonlinearity of homogeneous rotation symmetric Boolean functions of degree 2

Kim, Hyeonjin; Park, Sung-Mo; Hahn, Sang-Geunresearcher, DISCRETE APPLIED MATHEMATICS, v.157, no.2, pp.428 - 432, 2009-01

117698

On the weight and nonlinearity of rotation symmetric boolean functions = 회전대칭 불함수의 해밍무게 및 비선형성 연구link

Kim, Hyeon-Jin; 김현진; et al, 한국과학기술원, 2008

117699

ON THE ZERO TEMPERATURE STATISTICS FOR THE DENSITY OF GAP STATES OF HYDROGENATED AMORPHOUS-SILICON

YOON, BG; Lee, Choochon, SOLID STATE COMMUNICATIONS, v.64, no.4, pp.583 - 584, 1987-10

117700

On the zeros of certain weakly holomorphic modular forms for Gamma(+)(0)(2)

Choi, SoYoung; Im, Bo-Haeresearcher, JOURNAL OF NUMBER THEORY, v.166, pp.298 - 323, 2016-09

Discover

Type

. next

Open Access

Date issued

. next

Subject

. next

rss_1.0 rss_2.0 atom_1.0